Applications of an identity of andrews

Somashekara, D. D. and Narasimha, K. (2014) Applications of an identity of andrews. Arab Journal of Mathematical Sciences, 20 (2). pp. 205-212. ISSN 1319-5166

[img] Text (Full Text)
Mat_2014_Somashekara.pdf - Published Version

Download (324kB)
Official URL:


In this paper, we give a bilateral form of an identity of Andrews, which is a generalization of the 1?1 summation formula of Ramanujan. Using Andrews identity, we deduce some new identities involving mock theta functions of second order and finally, we deduce some q-gamma, q-beta and eta function identities.

Item Type: Article
Uncontrolled Keywords: <em>q</em>-Series and Mock Theta Functions and <em>q</em>-Gamma and <em>q</em>-Beta and Eta-Functions
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 19 not found.
Date Deposited: 14 Oct 2019 09:37
Last Modified: 14 Oct 2019 09:37

Actions (login required)

View Item View Item